# SDR REXA2021122001175

- Difficulty date: November 18, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 31,659 hours, 21,188 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: CC670318259S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND LOWER MID CAP ANGLE IS CORRODED.	C/A: REMOVED AND REPLACE PAX DOOR CAP ANGLE IAW CRJ 900 SRM 51-40-11-001-001-A01& 51-42-06-001-001-A01
